EconPapers    
Economics at your fingertips  
 

Cournot Equilibrium Uniqueness in Case of Concave Industry Revenue: a Simple Proof

Pierre Mouche () and Federico Quartieri

Economics Bulletin, 2015, vol. 35, issue 2, 1299-1305

Abstract: A simple proof of an equilibrium uniqueness result by Murphy, Sherali and Soyster for homogeneous Cournot oligopolies with concave industry revenue function and convex cost functions is provided. Adapting this proof, a substantial improvement of their result is obtained; the improvement concerns capacity constraints, non-differentiable cost functions and industry revenue functions that are discontinuous at 0.

Keywords: Concave industry revenue; Cournot oligopoly; equilibrium uniqueness (search for similar items in EconPapers)
JEL-codes: C7 (search for similar items in EconPapers)
Date: 2015-06-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2015/Volume35/EB-15-V35-I2-P131.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-14-00729

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-14-00729